# SDR USAA2010020590293

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 66,721 hours, 45,296 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 6546830
- Part serial: NSN
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - WEEKLY CHECK - RT MLG UPPER DRAG STRUT UPPER ATTACH FITTING AFT HAT BUSHING INNER RACE IS DAMAGED / MATERIAL LOSE FROM SPINNING HAT BUSHING.  REF NR 4591155.  REPLACED THE AFT HAT BUSHING ON THE RT MLG UPPER DRAG STRUT UPPER ATTACH FITTING IAW BOEING SB 737-53-1246 STEP 3B 14 PART 14.
